| Catalog Number |
CAT02438 |
| Medical Device Problem Codes |
Fracture (1260); Product Quality Problem (1506); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was foreign material inside the sterile package.
Additional Manufacturer Narrative
Sale representative confirmed product will not be coming in-house for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: foreign material inside the sterile package probable root cause: process - uncontrolled environmental conditions the reported failure mode will be monitored for future reoccurrence the device manufacture date is not known.
Event or Problem Description
It was reported that there was foreign material inside the sterile package.